Facebook Pixel
EmpowHER Guest

i was on resperdal for a month and I haven't had a period since January i was wondering when my cycle will be back to normal

By Anonymous February 19, 2015 - 7:29pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post! 

A common side effect of Risperdal is missing periods. Since you were on it for a month, it may be another couple of months before you become regular again - you are only off it a few weeks. 

If you are sexually active make sure you use protection and you won't know when you next ovulate. 



February 20, 2015 - 6:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!